# SDR AALA20190109919

- Difficulty date: December 18, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 37,430 hours, 5,642 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 39,159 hours, 5,743 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, C, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, BOTH PILOTS NOTICED A DIRTY-SOCK ODOR.  RETURNED TO DEPARTURE.  THE AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED THE NR 1 ENGINE IAW JC 33L40071003 DUE TO OIL INJESTION.
